Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 1, NWS San Angelo, TX

November 14, 200524 counties in Texas

NWS San Angelo, TX issued this wind advisory at Nov 14, 2005, 4:33 AM CST for 24 counties in Texas. It took effect at Nov 14, 2005, 3:20 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2005, 4:33 AM CST (10:33 UTC)
In effect from
Nov 14, 2005, 3:20 PM CST
Expired
Nov 15, 2005, 6:00 PM CST
In force
27 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2224 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 141033
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
433 AM CST MON NOV 14 2005

...WINDY CONDITIONS TUESDAY WITH A FREEZE POSSIBLE TUESDAY NIGHT...

.A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS WEST
CENTRAL TEXAS EARLY TUESDAY...BRINGING WINDY CONDITIONS AND COOLER
TEMPERATURES. AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT TUESDAY
NIGHT...TEMPERATURES MAY DROP BELOW FREEZING FOR MUCH OF WEST
CENTRAL TEXAS.

TXZ049-054-098-099-113-114-127-128-142200-
/O.NEW.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/
/O.NEW.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/
FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS
433 AM CST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. 

STRONG NORTH WINDS OF 25 TO 35 MPH WILL BE POSSIBLE BEGINNING TUESDAY
MORNING AS A STRONG COLD FRONT MOVES THROUGH THE BIG COUNTRY. A
FEW GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE. THE WINDS SHOULD
DECREASE BY SUNSET. AS THE WINDS DIE OFF AND HIGH PRESSURE BUILDS
IN LATE TUESDAY NIGHT...TEMPERATURES SHOULD DROP BELOW FREEZING INTO
THE UPPER 20S AND LOWER 30S. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

TXZ064>066-071>073-076>078-139-140-154-155-168>170-142200-
/O.NEW.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/
STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-
SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA...
ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...
MENARD...JUNCTION...MASON
433 AM CST MON NOV 14 2005

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS WEST CENTRAL TEXAS
ON TUESDAY MORNING BRINGING GUSTY WINDS NEAR 35 MPH AND COOLER
TEMPERATURES. THE WINDS SHOULD DECREASE BY SUNSET AS HIGH PRESSURE
BUILDS INTO THE AREA.  TEMPERATURES ARE EXPECTED TO DROP BELOW
FREEZING INTO THE UPPER 20S AND LOWER 30S LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

08
5 follow-up statements
000 
WWUS74 KSJT 142120
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
320 PM CST MON NOV 14 2005

...WINDY CONDITIONS TUESDAY WITH A FREEZE POSSIBLE TUESDAY
NIGHT...

.A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS WEST
CENTRAL TEXAS EARLY TUESDAY...BRINGING WINDY CONDITIONS AND
COOLER TEMPERATURES. AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT
TUESDAY NIGHT...TEMPERATURES MAY DROP BELOW FREEZING FOR MUCH OF
WEST CENTRAL TEXAS.

TXZ064>066-071>073-076>078-139-140-154-155-168>170-151100-
/O.EXB.KSJT.WI.Y.0001.051115T1500Z-051116T0000Z/
/O.CON.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/
STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-
SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA...
ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...
MENARD...JUNCTION...MASON
320 PM CST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS WEST CENTRAL TEXAS
ON TUESDAY...BRINGING GUSTY WINDS NEAR 35 MPH AND MUCH COLDER
TEMPERATURES. THIS FRONT SHOULD REACH A SAN ANGELO TO BROWNWOOD
LINE BY AROUND 9 AM...AND THEN CONTINUE RAPIDLY SOUTH THROUGH
SONORA...JUNCTION...AND SAN SABA BY NOON. THE WINDS SHOULD
DECREASE BY SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA.
TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING LATE TUESDAY
NIGHT INTO WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
PLANS SHOULD BE MADE TO BRING SENSITIVE VEGETATION INSIDE OR TO
PROVIDE ADEQUATE COVERING OUTSIDE.

$$

TXZ049-054-098-099-113-114-127-128-151100-
/O.CON.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/
/O.CON.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/
FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS
320 PM CST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

STRONG NORTH WINDS GUSTING TO NEAR 35 MPH WILL BE POSSIBLE
BEGINNING TUESDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE
BIG COUNTRY. A FEW GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE. THE
FRONT SHOULD MOVE RAPIDLY SOUTH THROUGH THE BIG COUNTRY BY AROUND
SUNRISE...WITH WINDS SPEEDS DIMINISHING BY SUNSET. AS THE WINDS
DECREASE AND HIGH PRESSURE BUILDS IN LATE TUESDAY NIGHT...
TEMPERATURES SHOULD DROP INTO THE UPPER 20S.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. 
PLANS SHOULD BE MADE TO BRING SENSITIVE VEGETATION INSIDE OR TO
PROVIDE ADEQUATE COVERING OUTSIDE.

$$

07
000 
WWUS74 KSJT 151000
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
400 AM CST TUE NOV 15 2005

TXZ049-054-098-099-113-114-127-128-151800-
/O.UPG.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/
/O.NEW.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/
/O.CON.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/
FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS
400 AM CST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTH WINDS GUSTING TO NEAR 35 MPH WILL BE POSSIBLE
BEGINNING THIS MORNING AS A STRONG COLD FRONT MOVES THROUGH THE
BIG COUNTRY. A FEW GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE. THE
FRONT SHOULD MOVE RAPIDLY SOUTH THROUGH THE BIG COUNTRY BY AROUND
SUNRISE...WITH WINDS SPEEDS DIMINISHING BY SUNSET. AS THE WINDS
DECREASE AND HIGH PRESSURE BUILDS IN LATE TONIGHT...TEMPERATURES
SHOULD DROP INTO THE UPPER 20S.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ064>066-071>073-076>078-139-140-154-155-168>170-151800-
/O.UPG.KSJT.FZ.A.0001.051116T0600Z-051116T1300Z/
/O.NEW.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/
/O.EXT.KSJT.WI.Y.0001.051115T1200Z-051116T0000Z/
STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER-
SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA...
ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA...
MENARD...JUNCTION...MASON
400 AM CST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY...
...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS WEST CENTRAL TEXAS
TODAY...BRINGING GUSTY WINDS NEAR 35 MPH AND MUCH COLDER
TEMPERATURES. THIS FRONT SHOULD REACH A SAN ANGELO TO BROWNWOOD
LINE BY AROUND 6 AM...AND THEN CONTINUE RAPIDLY SOUTH THROUGH
SONORA...JUNCTION...AND SAN SABA BY 9 AM. THE WINDS SHOULD
DECREASE BY SUNSET AS HIGH PRESSURE BUILDS INTO THE AREA.
TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S LATE TONIGHT
INTO WEDNESDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KSJT 151746
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1146 AM CST TUE NOV 15 2005

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-160000-
/O.CON.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/
/O.CON.KSJT.WI.Y.0001.000000T0000Z-051116T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
1146 AM CST TUE NOV 15 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THIS AFTERNOON. 

STRONG NORTH WINDS GUSTING TO OVER 40 MPH WILL CONTINUE THROUGH
THE REMAINDER OF THE AFTERNOON...WITH WIND SPEEDS DIMINISHING
RAPIDLY BY SUNSET. LIGHTER WINDS...CLEAR SKIES...AND A DRY AIR
MASS IN PLACE WILL ALLOW TEMPERATURES TO COOL RAPIDLY TO BELOW THE
FREEZING MARK BY SUNRISE WEDNESDAY MORNING. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

07
000 
WWUS74 KSJT 160004
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
604 PM CST TUE NOV 15 2005

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-160815-
/O.EXP.KSJT.WI.Y.0001.000000T0000Z-051116T0000Z/
/O.CON.KSJT.FZ.W.0002.051116T0600Z-051116T1300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
604 PM CST TUE NOV 15 2005

...WIND ADVISORY HAS EXPIRED...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. 

LIGHTER WINDS...CLEAR SKIES...AND A DRY AIR MASS IN PLACE WILL
ALLOW TEMPERATURES TO COOL RAPIDLY TO BELOW THE FREEZING MARK BY
SUNRISE WEDNESDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS74 KSJT 312115
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
315 PM CST SAT DEC 31 2005

...WIND ADVISORY IN EFFECT SUNDAY FROM 10AM TO 7PM FOR THE BIG
COUNTRY AND NORTHERN PARTS OF THE CONCHO VALLEY...

.A DEEPENING SURFACE LOW MOVING ACROSS THE CENTRAL AND SOUTHERN
PLAINS WILL RESULT IN STRONG WINDS ACROSS THE ADVISORY AREA LATE
SUNDAY MORNING AND THROUGH SUNDAY AFTERNOON. SOUTHWESTERLY WINDS WILL
SHIFT TO THE WEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS OF 40 TO 45
MPH.

TXZ049-054-064>066-098-099-113-114-127-128-011100-
/O.NEW.KSJT.WI.Y.0001.060101T1600Z-060102T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-HASKELL-THROCKMORTON-JONES-
SHACKELFORD-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS
315 PM CST SAT DEC 31 2005

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST SUNDAY. 

SOUTHWEST WINDS DURING THE MORNING HOURS WILL SHIFT TO THE WEST BY
THE LATE MORNING AND EARLY AFTERNOON AND INCREASE SIGNIFICANTLY
ACROSS THE BIG COUNTRY AND NORTHERN PARTS OF THE CONCHO VALLEY.
WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH CAN BE
EXPECTED ACROSS THE ADVISORY AREA. THE STRONG WINDS SHOULD
INCREASE FIRST ACROSS THE NORTHERN BIG COUNTRY THEN EXPAND SOUTH
ACROSS THE REMAINDER OF THE BIG COUNTRY AND NORTHERN CONCHO VALLEY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 4:00 AM CST, 33 minutes earlier.

Area forecast discussion, Nov 14, 4:00 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
400 AM CST MON NOV 14 2005

.SHORT TERM...

SHALLOW FRONT THAT PASSED THROUGH YESTERDAY DID NOT MAKE IT TOO
FAR SOUTH OF THE FORECAST AREA. AS A RESULT...OVERRUNNING
SOUTHEASTERLY FLOW HAS BROUGHT LOW CLOUDS OVER MUCH OF THE AREA
AND PATCHY DRIZZLE DEVELOPING OVER SOUTHEASTERN COUNTIES.
NORTHWESTERN COUNTIES STILL SEEING LOW DEWPOINTS IN THE UPPER
20S...BUT LEE TROUGH DEVELOPING OUT WEST TODAY SHOULD BRING
STRONGER SOUTHERLY FLOW THIS AFTERNOON AND DEWPOINTS SHOULD
CONTINUE TO RISE.

ALOFT....A BROAD UPPER TROUGH REMAINS OVER THE CENTRAL US WITH A
WEAK SHORTWAVE MOVING EASTWARD OUT OF MEXICO. THIS SHORTWAVE
HELPING TO KICK OFF THE WEAK SHOWERS OVER THE SOUTHEASTERN
COUNTIES. WILL INCLUDE LOW MEASURABLE PRECIP CHANCE THIS MORNING
OVER THE HILL COUNTRY COUNTIES...BUT PRECIP SHOULD REMAIN LIGHT
AND MOVE QUICKLY EASTWARD.

AFTER A MILD DAY TODAY SHOULD SEE A BIG CHANGE IN THE WEATHER LATE
TONIGHT INTO TUESDAY. A STRONG COLD FRONT WILL MOVE SOUTHWARD LATE
TONIGHT ACROSS WEST TEXAS AND SHOULD CROSS MUCH OF WEST CENTRAL
TEXAS TUESDAY MORNING. A TIGHT PRESSURE GRADIENT SHOULD BRING SOME
PRETTY STRONG WINDS ALONG WITH THE COLD TEMPERATURES DURING THE
DAY TUESDAY. HAVE DECIDED TO GO AHEAD AND ISSUE A WIND ADVISORY
FOR THE BIG COUNTRY FOR TUESDAY SINCE THESE WINDS LOOK PRETTY
LIKELY FOR THAT AREA. MAY NEED TO EXPAND THE ADVISORY
FURTHER SOUTH AS THE FRONT GETS CLOSER. HAVE ALSO LEFT SLIGHT
PRECIP CHANCE OVER THE SOUTHEAST AS A FEW SHOWERS MAY DEVELOP
ALONG THE FRONT DURING THE DAY AS IT HEADS INTO THE MORE MOIST
AIRMASS FURTHER EAST.

.LONG TERM...

BEHIND THE FRONT...A STRONG SURFACE HIGH BUILDS IN TUESDAY NIGHT
WITH LIGHT WINDS AND DRY AIRMASS LEADING TO GOOD RADIATIONAL
COOLING AND LIKELY THE COLDEST NIGHT OF THE WINTER SO FAR.
ALTHOUGH GFS KEEPS TEMPERATURES AT OR JUST ABOVE FREEZING...HAVE
GONE WITH COOLER NAM TEMPERATURES AT THIS POINT WITH A HARD FREEZE
POSSIBLE OVER MUCH OF THE AREA.

WILL SEE A SLOW WARMUP ON WEDNESDAY WITH POSSIBLY ANOTHER
REINFORCING SHOT OF COLD AIR ON THURSDAY. TEMPS SHOULD REMAIN
RATHER COOL THROUGH THE END OF THE WEEK WITH DRY CONDITIONS CONTINUING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE      74  51  56  28 /  10  10  10   0
SAN ANGELO   77  57  59  28 /  10  10  10   0
JUNCTION     78  60  64  28 /  20  10  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: CALLAHAN...FISHER...HASKELL...JONES...NOLAN...
SHACKELFORD...TAYLOR...AND THROCKMORTON.

&&

99/99
Hazardous weather outlook, Nov 13, 2:36 PM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
236 PM CST SUN NOV 13 2005

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-142045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
236 PM CST SUN NOV 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FEW ISOLATED
THUNDERSTORMS MAY DEVELOP OVER THE NORTHWEST HILL COUNTRY TONIGHT
AND TOMORROW. INSTABILITY WILL BE LIMITED AND ANY THUNDERSTORMS
ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STRONG COLD
FRONT WILL PUSH THROUGH DURING THE DAY TUESDAY BRINGING COLDER
AND DRIER AIR TO THE REGION. TEMPERATURES BELOW FREEZING WILL BE
POSSIBLE WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE
REGION ALLOWING FOR CLEAR SKIES AND CALM WINDS. A FREEZE WATCH
MAY BE NEEDED TOMORROW FOR WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:33 AM CSTFreeze WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more23 hr

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.